Perindopril-associated pneumonitis

Eur Respir J. 1996 Jun;9(6):1314-6. doi: 10.1183/09031936.96.09061314.

Abstract

We report two cases of perindopril-associated pneumonitis with typical drug-induced clinical features. In the first case, biopsies showed granulomatous sarcoid-like lesions; in the second, bronchial wall eosinophil infiltratf2p4was reported with increased blood eosinophil count. In these two cases, improvement was obtained by withdrawal of the drug and was completed with steroids. All other causes were ruled out. Angiotensin-converting enzyme inhibitor (ACEI)-induced pneumonitis is still rare but has to be recognized as a real side-effect.

Publication types

  • Case Reports
  • Review

MeSH terms

  • Aged
  • Alveolitis, Extrinsic Allergic / chemically induced*
  • Alveolitis, Extrinsic Allergic / diagnosis
  • Angiotensin-Converting Enzyme Inhibitors / adverse effects*
  • Angiotensin-Converting Enzyme Inhibitors / therapeutic use
  • Diagnosis, Differential
  • Humans
  • Indoles / adverse effects*
  • Indoles / therapeutic use
  • Male
  • Middle Aged
  • Perindopril
  • Tomography, X-Ray Computed

Substances

  • Angiotensin-Converting Enzyme Inhibitors
  • Indoles
  • Perindopril